# SDR CALA2013120993581

- Difficulty date: December 8, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 74,194 hours, 13,107 cycles
- Engine: Pwa PW4077
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Vibration
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

FLOOR AREA IN ROW 22 - 24 RT SIDE VIBRATES.  TURNED OFF LOWER RECIRCULATING FAN & ACCOMPLISHED VISUAL INSPECTION AT RT AC BAY PACK COMPONENTS INCLUDING ALL SUPPORTS BRACKETS, RAM AIR INLET IAW AMM 21-52-20-401, MT21-UA7 & AT FWD BULK PIT AFT WALL AIR PLENUM, RECIRCULATING FAN & SURROUNDING STRUCTURES, NO DEFECTS NOTED.  CHECKED SEAT ROWS 22 - 24 AT RT SIDE FOR SECURITY AT FLOOR ATTACHMENTS.
